# SDR ASAA0440034

- Difficulty date: February 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145017
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND LEFT ENGINE PYLON OUTBOARD SKIN CHAFFED AT WING INTERFACE. REPAIRED IAW EA 5430-01128.  (M)
